# SDR CALA2013120993536

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 38,275 hours, 16,715 cycles
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Faulty
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BCL 2 DISPLAYED ON UPPER ECAM.  REPLACED NR 2 LINE CONTACTOR IAW AMM, OPERATIONS CHECKED NORMAL, MESSAGE CLEARED.
